# SDR AALA201705129027

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 90,719 hours, 14,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT MID GALLEY FORWARD LEFT SEAT IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
